Adhesion of Candida-Albicans to the Buccal Epithelial-Cells of Diabetic-Patients

Darwazeh, A, Lamey, PJ, Samaranayake, LP, Macfarlane, TW and McCuish, AC (1989). Adhesion of Candida-Albicans to the Buccal Epithelial-Cells of Diabetic-Patients. In: Journal of Dental Research. , , (599-599). .

Author Darwazeh, A
Lamey, PJ
Samaranayake, LP
Macfarlane, TW
McCuish, AC
Title of paper Adhesion of Candida-Albicans to the Buccal Epithelial-Cells of Diabetic-Patients
Proceedings title Journal of Dental Research   Check publisher's open access policy
Journal name Journal of Dental Research   Check publisher's open access policy
Publisher AMER ASSOC DENTAL RESEARCH
Publication Year 1989
Year available 2000
Sub-type Published abstract
ISSN 0022-0345
Volume 68
Issue 4
Start page 599
End page 599
Total pages 1
Language eng
Keyword Dentistry, Oral Surgery & Medicine
Dentistry, Oral Surgery & Medicine
DENTISTRY, ORAL SURGERY & MEDICINE
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Sub-type: Journal of Dental Research
Collection: ResearcherID Downloads - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Wed, 12 Feb 2014, 18:13:55 EST by System User on behalf of Scholarly Communication and Digitisation Service